<  Back to the Polytechnique Montréal portal

Solution of the Inverse Steady State Convection Problem in a Porous Medium by Adjoint Equations

Michel Prud'homme and The Hung Nguyen

Article (2001)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/27113/
Journal Title: International Communications in Heat and Mass Transfer (vol. 28, no. 1)
Publisher: Elsevier
DOI: 10.1016/s0735-1933(01)00208-1
Official URL: https://doi.org/10.1016/s0735-1933%2801%2900208-1
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:14
Cite in APA 7: Prud'homme, M., & Nguyen, T. H. (2001). Solution of the Inverse Steady State Convection Problem in a Porous Medium by Adjoint Equations. International Communications in Heat and Mass Transfer, 28(1), 11-21. https://doi.org/10.1016/s0735-1933%2801%2900208-1

Statistics

Dimensions

Repository Staff Only

View Item View Item